Follow
zuhier altawallbeh
zuhier altawallbeh
Full professor of mathematics, Tafila Technical University
Verified email at ttu.edu.jo - Homepage
Title
Cited by
Cited by
Year
Numerical solutions of fractional systems of two-point BVPs by using the iterative reproducing kernel algorithm
Z Altawallbeh, M Al-Smadi, I Komashynska, A Ateiwi
Ukrainian Mathematical Journal 70, 687-701, 2018
642018
Approximate solution of second-order integrodifferential equation of Volterra type in RKHS method
Z Altawallbeh, M Al-Smadi, R Abu-Gdairi
Int. Journal of Math. Analysis 7 (44), 2145-2160, 2013
302013
Solution of system of Fredholm integro-differential equations by RKHS method
M Al-Smadi, Z Altawallbeh
Int. J. Contemp. Math. Sci 8 (11), 531-540, 2013
272013
Novel liquid crystals model and its nematicons
Z Altawallbeh, E Az-Zo’bi, AO Alleddawi, M Şenol, L Akinyemi
Optical and Quantum Electronics 54 (12), 861, 2022
162022
More on almost countably compact spaces
Z Altawallbeh
Italian Journal of Pure and Applied Mathematics 43, 177-184, 2020
72020
Nearly countably compact spaces
Z Altawallbeh, A Al-Momany
International electronic journal of pure and applied Mathematics 8, 59-65, 2014
72014
-Countably Compactness and E-Countably Compactness
Z Altawallbeh, I Jawarneh
Commun. Korean Math. Soc 37 (1), 269-277, 2022
42022
Calculations on Lie algebra of the group of affine symplectomorphisms
Z Altawallbeh
Advances in Mathematical Physics 2017, 2017
22017
A Heteroclinic Bifurcation in a Motion of Pendulum: Numerical-Topological Approach
A Ibrahim Jawarneh, Zuhier
International Journal of Applied and Computational Mathematics 8 (3), 2022
12022
Leibniz and Hochschild homology
Z Altawallbeh
Communications in Algebra 46 (1), 62-68, 2018
12018
Coproximinality in the space of bounded functions
E Abu-Sirhan, Z Altawallbeh
International Journal of Mathematics and Mathematical Sciences 2014, 2014
12014
On the map from Leibniz to Hochschild homology
Z Altawallbeh
New Mexico State University, 2012
12012
HOPF BIFURCATIONS IN DYNAMICAL SYSTEMS VIA ALGEBRAIC TOPOLOGICAL METHOD
I Jawarneh, Z Altawallbeh
Matematicki Vesnik 75 (3), 2023
2023
Weakly and Nearly Countably Compactness in Generalized Topology
Z Altawallbeh, A Badarneh, I Jawarneh, E Az-Zo’bi
Axioms 12 (2), 122, 2023
2023
Weakly and Nearly Countably Compactness in Generalized Topology. Axioms 2023, 12, 122
Z Altawallbeh, A Badarneh, I Jawarneh, E Az-Zo’bi
2023
CC-regular topological spaces
Z Altawallbeh
J. Math. Comput. Sci. 12, Article ID 202, 2022
2022
Chain level proof for the isomorphism between Lie and Hochschild homologies
Z Altawallbeh
Asian-European Journal of Mathematics 14 (07), 2150113, 2021
2021
General Letters in Mathematics (GLM)
AE Al-Rawajfeha, Z Altawallbeha
2021
Numerical solutions of fractional system, two-point BVPs using iterative reproducing kernel algorithm
M Al-Smadi, Z Altawallbeh, AM Ateiwi, IV Komashinskaya
Ukrains’ kyi Matematychnyi Zhurnal 70 (5), 599-610, 2018
2018
Explicit Chain Homotopic Function to Compute Hochschild Homology of the Polynomial Algebra
Z Altawallbeh
International Journal of Mathematical and Computational Sciences 8 (12…, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20